# SDR DHL2003745023

- Difficulty date: October 25, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Switch
- Condition: Out Of Adjust
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION GEAR DOOR LIGHT ILLUMINATED WHEN GEAR HANDLE POSITIONED TO OFF.  RAN ABNORMAL PROCEDURE, LIGHT WENT OUT.  ADJUSTED LEFT-HAND LANDING GEAR DOOR WARNING SWITCH IAW M/M 32-62-11.  OPS CHECK IS GOOD.
